02 32 95 65 38 Émérite depuis le 01/09/2011

 

 

  • Thèmes de recherche: Approximation, Polynômes orthogonaux Inégalités et applications aux ODE et EDPs.
  • Liens industriels: Bassin d'Essais des Carènes, Val de Reuil.
  • Endadrement doctoral: Lamia Abbas (2008-2012) et Mohamed Sadik (2006-2010)
  • Collaborations: B. Moalla (Tun)
  • Enseignement: Génie Mathématique.

 

Publications récentes:

  • Asymptotics of sharp constants of Markov-Bernstein inequalities in integral norm with Jacobi weight, (en collaboration avec A. Aptekarev , V. Kaliagin et D. Touliakov) Volume: 143   Issue: 9   Pages: 3847-3862, 2015.
  • A. Draux, L. Abbas, Markov-Bernstein and Landau-Kolmogorov type inequalities in several variables for the Hermite and closely connected measures, J. of Approx. Theory  187, pp. 30-64, 2014.
  • Draux, André; Sadik, Mohamed; Generalized $qd$ algorithm for block band matrices. Numer. Algorithms 61 (2012), no. 3, 377–396.
  • Draux, André; Sadik, Mohamed; Moalla, Borhane Markov-Bernstein inequalities for generalized Gegenbauer weight. Appl. Numer. Math. 61 (2011), no. 12, 1301–1321.
  • Draux, André; Sadik, Mohamed; $qd$ block algorithm. Appl. Numer. Math. 60 (2010), no. 12, 1300–1308.
  • Draux, André; Moalla, Borhane; Sadik, Mohamed Generalized qd algorithm and Markov-Bernstein inequalities for Jacobi weight. Numer. Algorithms 51 (2009), no. 4, 429–447.

Soumis:

  • Landau-Kolmogorov type inequalities in several variables for the Jacobi measure, (en collaboration L. Abbas), soumis.
  • Landau-Kolmogorov type inequalities for the Hermite and closely connected measures, (en collaboration L. Abbas), soumis.